# SDR DALA13066743766

- Difficulty date: November 27, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY FLOOR SUPPORT BS 787 TO 847, RBL 14 HAS SEVERAL AREAS OF CORROSION.  MAINTENANCE R & R AFT CARGO BAY FLOOR SUPPORT  IAW SRM 53-00-53, REP 3 AND SRM 51-40-02.
